By Topic

Double diffraction at a pair of coplanar skew edges

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
F. Capolino ; Coll. of Eng., Siena Univ., Italy ; I. M. Albani ; S. Maci ; R. Tiberio

A high-frequency solution is presented for the scattering in the near zone by a pair of coplanar skew edges when they are illuminated by a source at a finite distance. The solution is obtained by using a spherical-wave spectral representation of the first-order diffracted field from each edge. The final closed-form asymptotic solution includes terms up to the second order. It is shown that this second-order contribution is of the same order as the first one in overlapping transition regions. Moreover, the solution is cast in a convenient form, which is also directly applicable to treat the case when the two edges share a common face for both soft and hard boundary conditions. By choosing appropriate reference systems, the formulation for the scalar case is directly used to construct the solution of the more general electromagnetic problem for an arbitrarily polarized incident field. Numerical results are presented and discussed

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:45 ,  Issue: 8 )